# SDR 05FDEA00607

- Difficulty date: March 18, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT EXTERNAL DOUBLER BS 300 TO BS 308, RBL 41, WL 170, 8 INCHES BY 6 INCHES NEED EVALUATION TO DETERMINE PER SRM OR APPROVED DATA.  *S/D*  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.
